# SDR SWAA002391

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 4 CRACKS AT BS 178 BULKHEAD WEB, AFT ROW OF Y CHORD, FWD SIDE OF BULKHEAD, STR 6L.  REPAIRED BULKHEAD PER SRM.
